MathSciNet Relay Station
MathSciNet bibliographic data
MR2740402 37D50 (37A50 60K40)
Feres, Renato; Zhang, Hong-Kun The spectrum of the billiard Laplacian of a family of random billiards. J. Stat. Phys. 141 (2010), no. 6, 1039–1054.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement